# SDR ASAA2013061595099

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,546 hours, 7,639 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE N1 LIMIT DISPLAY ON THE UPPER DU CHANGED TO A/T LIM.  BOTH EECS REMAIN ON.  ACFT GROUNDED.  PERFORMED FIM 22-32, TASK 812 A/T BITE LEG 1 SHOWED EEC 2A/2B FAULT.  PERFORMED EEC BITE IAW FIM 73-00, TASK 801, NO CURRENT FAULTS NO HISTORY FAULTS STORED.  ACCOMP A/T BITE, NO CURRENT FAULTS NOTED.  FAULT DETERMINED TO BE INTERMITTENT.  ACFT OK FOR SERVICE.
